# SDR AALA20050499

- Difficulty date: July 28, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY PATH LIGHTING AT SEATS 14DEF INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHTING AT SEATS 14DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
